Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness and tremors in legs and feet?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11991 Questions

default
Posted on Tue, 7 Jun 2016 in Brain and Spine
Question: I am experiencing a burning, numbing sensation in my legs and feet with some trembling all over. I am also woozy. I have been taking steroids and Ceftin for the past 3 days for chest congestion. I do have COPD. Your opinion would be appreciated.
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Can be due to steroids.

Detailed Answer:
Hello, Welcome to HCM,
Thanks for posting your query.

Taking steroids can cause an increase in anxiety and some hormonal changes in the body causing the symptoms you are having. These symptoms should decrease in next few days. Do increase your fluid intake and take more of fresh fluids to overcome any electrolyte imbalance.

I hope this answers your query.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Electrolyte imbalance

doctor1 MD

Hi dr xxxxxxxx as requested I had blood panel done and they came back normal no signs of heart attack or enzymes I have a stress test set up...

doctor1 MD

My wife is 77 years old. In 2016, she had 1/2 of right lung removed due to lung cancer . She then had a-fib and later chemo for cancer. In march...

doctor1 MD

I am a 72 yr old female. For the past week, I have been suffering on and off with upper posterior thigh muscle spasms, together with a knife-like...